Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 5 > No. 2


Qualitative Behaviour of a Model of an SIRS Epidemic: Stability and Permanence

PP: 220-238
Hamid El Maroufy, Adil Lahrouz, PGL Leach,
We consider a classical model of a SIRS epidemic in an open population. The positivity and permanence are studied and explicit formul? are obtained by which the eventual lower bound of the density of infectives can be computed. The stability of the model is studied. We mainly use the Lyapunov functional to established the global stability of disease-free and endemic equilibrium points for both the deterministic and stochas- tic models. In addition we illustrate the dynamic behaviour of the deterministic and stochastic models via a numerical example.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved